Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A determination of all normal division algebras in sixteen units


Author: A. Adrian Albert
Journal: Trans. Amer. Math. Soc. 31 (1929), 253-260
MSC: Primary 12E15
MathSciNet review: 1501481
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12E15

Retrieve articles in all journals with MSC: 12E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1929-1501481-4
Article copyright: © Copyright 1929 American Mathematical Society